# SDR SWAA104752

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 57,260 hours, 55,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP PER MM.
